I just started taking birth control pills for about week

Patient : I just started taking birth control pills for about week the Monday after my period . The weekend came and I forgot all about my pills... My Boyfriend and I had unprotected sex and notice I was ovulatiing this same weekend..... Now it's thrusday and I'm experiencing some light bleeding browish color and light clots my period is not due until 13 days.... Could this be break through bleeding because of the pills or implantation bleeding?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews